# SDR AALA972438

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON LONGERON 46L.  REWORK AND OK FOR CONTINUED SERVICE PER ESO 7349 DATED 12-10-97.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
